Journal of Differential Geometry

On the asymptotic expansion of Bergman kernel

Xianzhe Dai, Kefeng Liu, and Xiaonan Ma

Abstract

We study the asymptotic of the Bergman kernel of the spin Dirac operator on high tensor powers of a line bundle.

Article information

Source
J. Differential Geom., Volume 72, Number 1 (2006), 1-41.

Dates
First available in Project Euclid: 28 March 2006

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1143593124

Digital Object Identifier
doi:10.4310/jdg/1143593124

Mathematical Reviews number (MathSciNet)
MR2215454

Zentralblatt MATH identifier
1099.32003

Citation

Dai, Xianzhe; Liu, Kefeng; Ma, Xiaonan. On the asymptotic expansion of Bergman kernel. J. Differential Geom. 72 (2006), no. 1, 1--41. doi:10.4310/jdg/1143593124. https://projecteuclid.org/euclid.jdg/1143593124


Export citation